# SDR MALA000250

- Difficulty date: April 7, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N408XJ
- Make and model: Saab 340B
- Aircraft serial: 408
- System (JASC): 3411 · Pitot/Static System
- Part: Indicator
- Condition: Damaged
- Location: Pitot System
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON DESCENT INTO MSP AIRSPEED ON BOTH SIDES  AND STANDBY  A/S  INDICATOR WENT TO ZERO.  BOTH NR 2 VSI  ALSO MALFUNCTIONED.  MX DRAINED ALL PITOT STATIC POSTS AND PITOT DRAINS. INSPECTED PROBES. PURGED PITOT/STATIC PROBE AND DRAIN. TESTED ALTIMETERS, A/S INDICATORS, AND VSI.
